I've used vicatin for about 15 years but in small quantities . I would use about five a week. I had a bad back. Five years ago a boyfreind introduced me to Norose. I've been addicted for four years. I at first used one every four hour but soon it escaleted. I tried to stop not knowing of the nasty withdrawls. I go on and off but end up back on it so I can funtion. I was also introduce to Soma and Zanex. I kicked the Zanex which I used for sleep which was 2mg. Also, the Soma. It's been three weeks without Norcose. I only use Adavan as needed and Ambian which I just ran out of. Is it going to be hard to kick the Adavan? I'm positive this is helping me get through the depression. I'm bi polal have a Autistic 10 year old son and a older daughter. I'm feeling ok but I know this is it. I want to my old healthy self, my own place and just to be natually high. Please let me know if you have any suggestion. Oh yeah, I'm not working so my days are long. Should I execise , drink water ete. Also, since I'm Bi-polal I need to sleep but hate ambian. Any good sleeping medicines out there? Please if anyone has any tips to get me through the day I appreciate it. My questions are after a five year Norose habit , about 100 a week, how long before I start to feel better with this being the third third week? Also, I know the Adavan will have soon taper down but is it possibe to continue lower amount
I've used vicatin for about 15 years but in small quantities . I would use about five a week. I had?
- 23 Oct 2010 by Finally ready
- 31 October 2010
well it seems like you got through most of it and ativan or (lorazapam) is easy to kick its much weaker than bars im on 6mgs of xanax a day and i was on ambian but it didnt work either but you know what will put you right out is a high does of trazadone ive been on it for 10 years and its great no hang over and you stay asleep i would reccommend it strongly
Exercise WILL help and you should be nearing the end of the withdrawal. Believe it or not, you are on the lower end as far as how many norcos you used per day compared to most of those in my suboxone group. You need support from friends and family not only because of the pill dependence but because you are trying to raise a special needs child and that is difficult. I will keep you in my prayers. Please google the thomas recipe opiate withdrawal for a list of meds and supplements that help with the various withdrawal symptoms. The walking will help, but start slowly so you don't make yourself sore and quit. Maybe your younger child would like to and be able to do it with you. If you start at 1o or 15 minutes per day and work up a minute or two every few days, it will do several things to help. It produces endorphins, those are the brain's natural feel good chemicals, it helps reboot the parts of the brain damaged by the pill addiction, it helps regulate the eat/sleep/ wake cycle. You still could become dependent on the Ativan, but you may really need it, just be careful you don't start using it as a crutch. If you could get some support, that is going to spur you on, so, do that too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was found pregnant after using crinone for 2 weeks. one week later, I had a small white ball which
Posted 29 Aug 2011 • 1 answer
Posted 5 Feb 2013 • 4 answers
Posted 27 Jun 2013 • 1 answer
Posted 5 Oct 2013 • 5 answers
Posted 3 May 2018 • 4 answers